# SDR 2003F00356

- Difficulty date: May 12, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N730FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10386
- System (JASC): 2434 · DC Generator-Alternator
- Part: Control Panel
- Part number: 153912B
- Condition: Malfunctioned
- Location: Dc Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED SEA FOR JNU, RIGHT GENERATOR FAIL LIGHT ILLUMINATED AND UNABLE TO RESET.  PILOT ADVISED TO RETURN TO SEA.  NO EMERGENCY DECLARED.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED RT DC CONTROL PANEL. AIRCRAFT RETURNED TO SERVICE.  (M)
